Journal of Symbolic Logic

Computational Logic

Nathan P. Levin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 14, Issue 3 (1949), 167-172.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730667

Mathematical Reviews number (MathSciNet)
MR31441

Zentralblatt MATH identifier
0035.00502

JSTOR
links.jstor.org

Citation

Levin, Nathan P. Computational Logic. J. Symbolic Logic 14 (1949), no. 3, 167--172. https://projecteuclid.org/euclid.jsl/1183730667


Export citation